# SDR CA991116016

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 HYDRAULIC SYSTEM WAS LOSING FLUID ON EICAS, UP TO 10 PERCENT AFTER TOUCH DOWN.  RIGHT INBOARD SPOILER PCU LEAKING BETWEEN THE TORQUE MOTOR AND VALVE BODY.
